Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On linear, second order differential equations in the unit circle


Authors: Philip Hartman and Aurel Wintner
Journal: Trans. Amer. Math. Soc. 78 (1955), 492-500
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0069342-3
MathSciNet review: 0069342
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Bôcher, On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic, Trans. Amer. Math. Soc. vol. 1 (1900) pp. 40-53. MR 1500523
  • [2] O. Dunkel, Regular singular points of a system of homogeneous linear differential equations of the first order, Proceedings of the American Academy of Arts and Sciences vol. 38 (1902-03) pp 341-370.
  • [3] L. Fejér and F. Riesz, Über einige funktionentheoretische Ungleichungen, Math. Zeit. vol. 11 (1921) pp. 305-314. MR 1544499
  • [4] P. Hartman and A. Wintner, On an oscillation criterion of Liapounoff, Amer. J. Math. vol. 73 (1951) pp. 885-890. MR 0045897 (13:652e)
  • [5] E. Hille, Non-oscillation theorems, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 234-252. MR 0027925 (10:376c)
  • [6] -, Remarks on a paper by Zeev Nehari, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 552-553. MR 0030000 (10:697a)
  • [7] Z. Nehari, The Schwarzian derivative and schlicht functions, ibid. pp. 545-551. MR 0029999 (10:696e)
  • [8] -, On the zeros of solutions of second order linear differential equations, Amer. J. Math. vol. 76 (1954) pp. 689-697. MR 0063514 (16:131f)
  • [9] C. T. Taam, Oscillation theorems, ibid. vol. 74 (1952) pp. 317-324. MR 0048669 (14:50d)
  • [10] A. Wintner, Asymptotic integrations of the adiabatic oscillator, ibid. vol. 69 (1947) pp. 251-272. MR 0021188 (9:35a)
  • [11] -, On the non-existence of conjugate points, ibid. vol. 73 (1951) pp. 368-380. MR 0042005 (13:37d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0069342-3
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society